# SDR DALA2022052603663

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 91,172 hours, 42,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 1R SLIDE INDICATOR LIGHT INOP. CORRECTIVE ACTION: SECURED 1R DOOR BUSTLE OPS NML. REF B757 AMM 52-11. (8240570)
